Riesz transforms for the Dunkl Ornstein–Uhlenbeck operator

Volume 118 / 2010

Adam Nowak, Luz Roncal, Krzysztof Stempak Colloquium Mathematicum 118 (2010), 669-684 MSC: Primary 42C10, 42C20. DOI: 10.4064/cm118-2-19

Abstract

We propose a definition of Riesz transforms associated to the Ornstein–Uhlenbeck operator based on the Dunkl Laplacian. In the case related to the group $\mathbb{Z}_2$ it is proved that the Riesz transform is bounded on the corresponding $L^p$ spaces, $1< p< \infty$.

Authors

  • Adam NowakInstytut Matematyki i Informatyki
    Politechnika Wrocławska
    Wybrzeże Wyspiańskiego 27
    50-370 Wrocław, Poland
    e-mail
  • Luz RoncalDepartamento de Matemáticas y Computación
    Universidad de La Rioja
    Edificio J. L. Vives
    Calle Luis de Ulloa s/n
    26004 Logroño, Spain
    e-mail
  • Krzysztof StempakInstytut Matematyki i Informatyki
    Politechnika Wrocławska
    Wybrzeże Wyspiańskiego 27
    50-370 Wrocław, Poland
    and
    Katedra Matematyki
    i Zastosowań Informatyki
    Politechnika Opolska
    Mikołajczyka 5
    45-271 Opole, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image